Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 643, NWS Jackson, MS

December 4, 2005Kemper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 4, 2005, 4:03 PM CST for Kemper County, Mississippi. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 4, 2005, 4:03 PM CST (22:03 UTC)
Expired
Dec 4, 2005, 4:15 PM CST
In force
12 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Kemper County, MS

The radar

The Columbus AFB radar (KGWX), 121 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 4, 4:05 PM CSTHAIL 0.75Preston, MSPENNY AND DIME HAIL AROUND PRESTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 4, 11:39 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 042203
SVRJAN
MSC069-042215-
/O.NEW.KJAN.SV.W.0643.051204T2203Z-051204T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CST SUN DEC 4 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 415 PM CST

* AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PRESTON...OR ABOUT 16 MILES NORTHEAST OF
  PHILADELPHIA...AND MOVING NORTHEAST AT 35 MPH.

LAT...LON 3293 8891 3284 8891 3286 8878 3293 8870

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 2:41 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Dec 4, 2:41 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST SUN DEC 4 2005

.DISCUSSION...A WET 12 TO 18 HOURS UNDERWAY. COLD FRONT MOVED SLOWLY
SOUTHEASTWARD DURING THE DAY BUT IT MOVED SO SLOW IT COULD BASICALLY
BE CALLED A STALLED FRONT. NOTICEABLE DIFFERENCE IN TEMPS ON EITHER
SIDE OF THE FRONT AND SCATTERED TSRA POPPED UP ALONG IT MOST OF THE
DAY. A NUMBER OF SHRA AND TSRA ALSO DEVELOPED ACROSS THE NORTH DO TO
THE INCREASING ISENTROPIC LIFT AND BY THIS AFTERNOON SHRA AND TSRA
WERE BEGINNING TO DEVELOP ACROSS THE ENTIRE CWA. THIS INCREASE IN
THE ISENTROPIC LIFT WILL BE THE CULPRIT TONIGHT.

AS OUR GOM SFC LOW TAKES SHAPE AND CAUSES AN INVERTED TROUGH TO
DEVELOP OVER THE CWA AND A S/W APPROACHES SHRA AND ISOLATED TSRA
WILL BECOME NUMEROUS. ISENTROPIC LIFT WILL SET UP THROUGHOUT THE
NIGHT OVER MUCH OF THE CWA AND A VERY GOOD BAND OF HEAVY SHRA LOOK
TO DEVELOP SW TO NE ACROSS THE FA. THIS BAND HAS ALREADY STARTED
ALONG THE FRONT AND WILL SET UP AROUND THE HEZ TO JUST SOUTH OF JAN
TO NNM AREA AND COULD BRING A GOOD BAND OF 2 TO 3 INCHES WITH
LOCALIZED AREAS POSSIBLY RECEIVING 4 INCHES. THE GFS AND WRF BOTH HIT
THIS BAND PRETTY HARD WITH JUST SOME SLIGHT DIFFERENCES IN WHERE IT
WILL SET UP. ALSO THIS WILL BE A MISERABLE COLD RAIN AS TEMPS WILL BE
IN THE 40S. THIS RAIN WILL LAST THROUGH MUCH OF THE NIGHT ENDING IN
THE NW FIRST THAN TAPERING OFF SOUTHEAST. AREAS AROUND GLH MAY SEE
THE RAIN COME TO AND END SHORTLY AFTER MIDNIGHT WHILE THE MEI AND HBG
AREAS COULD SEE RAIN THROUGH THE MORNING RUSH HOUR. GUIDANCES ARE
PRETTY HIGH SO WILL GO WITH 100 ACROSS CNTRL AND ALL OF MY ESTRN CWA.
WILL MAKE A LAST MINUTE DECISION ABOUT GOING WITH 100% IN MY NCNTRL
AND PORTIONS OF MY SW AND W. ENSEMBLE GUIDANCE STILL HIT IT HARD FOR
TONIGHT AND BELIEVE THE IS A PRETTY DARN GOOD CHANCE THEY WILL
MEASURE AFTER 00Z. ALSO THERE IS STILL A SLIGHT CHANCE OF SEVERE
STORMS THROUGH THE NIGHT IN THE SOUTH. COLD TEMPS ALOFT ALONG WITH
ELEVATED INSTABILITY WILL CONTINUE THE HAIL THREAT. ONE MORE CONCERN
IS THE LOWS TONIGHT IN THE NW. WILL NOT DEVIATE FROM GUIDANCE AS
THERE IS SOME UNCERTAINTY WHEN EXACTLY PRECIP ENDS IN UP THERE AND
BOTH THE MET AND MAV ARE IN AGREEMENT WITH LOWER TO MID 30S IN THAT
AREA. IF RAIN ENDS A LITTLE LATER AND CLOUDS HANG IN CAA MIGHT NOT BE
ENOUGH TO GET THE LOWS THAT LOW.

AS THE ISENTROPIC LIFT...OUR UPPER LEVEL SUPPORT...AND THE SFC LOW
PUSH EAST THE RAIN WILL END NO LATER THAN MIDDAY EVERYWHERE AND BY
LATE AFTERNOON MOST OF THE CLOUDS WILL BEGIN TO CLEAR OUT OF HERE
AND THIS WILL SET THE STAGE A COLD NIGHT. GOOD CAA THROUGHOUT THE
DAY WILL HELP KEEP HIGHS WELL BELOW NORMAL VALUES. H925 TEMPS OF
0-2C AND H85 TEMPS OF -2 TO 0C WILL HAVE HISTORICALLY CORRESPONDED
TO TEMPS IN THE LOWER TO MID 40S WITH THAT I WILL USE A BLEND OF THE
MAV AND MET FOR HIGHS TOMORROW.

WITH CLEAR SKIES...HIGH PRESSURE BUILDING...LIGHT WINDS AND
DEWPOINTS ANYWHERE FROM THE UPPER TEENS TO LOWER 20S WE COULD BE IN
FOR A COLD NIGHT AND POSSIBLY THE COLDEST NIGHT THIS SEASON. THERE
ARE A FEW ISSUES THOUGH. THE GROUND WILL BE VERY WET IN SOME
LOCATIONS ESPECIALLY THE CNTRL AND SE. THIS ALONG WITH THE SFC HIGH
NOT SITTING RIGHT OVER US AND THE FACT THAT WINDS MAY NOT DECOUPLE
AND LL WINDS ACTUALLY STAY UP MOST OF THE NIGHT MAY KEEP LOWS FROM
REACHING THE FULL POTENTIAL. MAV FOR THE MOST PART LOOKS GOOD WITH
MID TO UPPER 20S EVERYWHERE BUT WILL GO A FEW DEGREES BELOW MAV IN
THE DELTA WHERE WINDS MAY DECOUPLE AND WHERE THERE MAY HAVE BEEN
LESS RAIN AND IN THE SOUTHEAST WILL GO A DEGREE OR TWO ABV WHERE WE
COULD SEE 2 INCHES OF RAIN TONIGHT. /CAB/

TUESDAY...FIRST POLAR HIGH SETTLES INTO DEEP SOUTH WITH TEMPERATURES
RUNNING 5 TO 10 DEGREES BELOW NORMAL.  NOTHING MORE THAN A COUPLE
PATCHES OF FASTING MOVING CIRRUS LIKELY IN STRONG WESTERLY FLOW.

WEDNESDAY AND THURSDAY...REINFORCING SURGE OF COLD AIR WITH LARGE
ARCTIC HIGH EXPECTED TO MOVE THROUGH TUESDAY NIGHT.  1040 MB HIGH
SETTLES INTO NEBRASKA DURING THE DAY WEDNESDAY AND NORTHERN MISSOURI
BY THURSDAY.

NORMALLY CONFIDENCE WOULD BE HIGH THAT THIS WOULD BE DRY AND
RELATIVELY CLEAR.  HOWEVER...EVEN GFS SHOWS ISENTROPIC ASCENT AND
CONDENSATION PRESSURE DEFICITS LESS THAN 50 MB THURSDAY AFTERNOON
AND EVENING AROUND 700 MB (300K).  ECMWF CONTINUES TO BE MORE
AMPLIFIED WITH TROUGH DIGGING INTO CENTRAL US...WHICH WOULD RESULT
IN INVERTED SURFACE TROUGH AND MORE CLOUDS/CHANCE OF PRECIPITATION.

TORN ON WHAT TO DO WITH THIS...SINCE GFS ENSEMBLES STILL HAVE SOME
MEMBERS WITH POPS OF 40-50% ON THURSDAY.  MID SHIFT LEANED ON THE
GFS AND TOOK POPS OUT.  HATE TO FLIP-FLOP...SO WILL LEAVE THEM OUT
FOR NOW AND JUST UP THE CLOUD COVER.

FRIDAY...1033 MB HIGH SHOWN OVER NORTHERN MISSISSIPPI...SO 10
DEGREES BELOW NORMAL LOOKS RIGHT ON THE MONEY.  HIGH CLOUD COVER IN
FAST WESTERLY FLOW COULD HOLD TEMPERATURES UP SOME...BUT LOWS WILL
BE QUITE A BIT COLDER THAN FORECAST IF IT STAYS CLEAR.

SATURDAY AND SUNDAY...SHOULD BE SOME MODIFICATION AS POLAR HIGH
SPREADS TO THE EASTERN SEABOARD.  12Z GFS HAS MID LEVEL FLOW MORE
WEST TO SOUTHWEST SATURDAY NIGHT AND SUNDAY THAN 00Z GFS...AND IS
CLOUDIER AND WETTER AS A RESULT.  SPLIT FLOW WITH DEEPER CLOSED LOW
OVER NORTHWEST MEXICO WOULD IMPLY STRONGER ASCENT FROM FRONTOGENETIC
FORCING OVER LOWER MISSISSIPPI VALLEY.

TEMPTED TO HAVE POPS SUNDAY AS A RESULT...THOUGH SIMPLY DONT TRUST
THE GFS...WHOSE POPS HAVE JUMPED FROM ABOUT 10% ON 00Z MEXMOS TO 40%
ON 12Z PACKAGE.  WILL DEFER KICKOFF TO MID SHIFT. /CRAVEN/11/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       40  47  28  53 / 100  30   0   0
MERIDIAN      44  49  25  53 / 100  65   0   0
VICKSBURG     39  48  30  53 /  95  10   0   0
HATTIESBURG   50  53  31  54 / 100  70   0   0
NATCHEZ       40  46  32  53 / 100  17   0   0
GREENVILLE    35  46  28  53 /  76   8   0   0
GREENWOOD     34  46  27  51 /  95  15   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CAB
LONG TERM: CRAVEN/11
Hazardous weather outlook, Dec 4, 4:01 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CST SUN DEC 04 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052201-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
401 PM CST SUN DEC 04 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
GENERALLY ALONG AND SOUTH OF A LINE FROM NATCHEZ TO MERIDIAN
MISSISSIPPI.  HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS OF
60 MPH WILL BE THE PRIMARY RISKS. A BRIEF TORNADO CANNOT TOTALLY
BE RULED OUT. NORTH OF THAT LINE STRONG STORMS WILL BE POSSIBLE
WITH HAIL UP TO HALF AN INCH POSSIBLE.

A WARM...MOIST AIRMASS WAS IN PLACE OVER THE LOWER MISSISSIPPI
RIVER VALLEY REGION TODAY. AS A COLD FRONT CONTINUES TO SLOWLY
MOVE THROUGH SOUTHEAST SEVERE STORMS HAVE THE CAPABILITY TO
CONTINUE TO FIRE...MAINLY OVER SOUTHEASTERN MISSISSIPPI. MODERATE
WIND SHEAR WILL COMBINE WITH THE UNSTABLE AIR TO HELP MAINTAIN
THE STORMS INTO THE OVERNIGHT HOURS WHEN HEAVY RAINFALL WILL
BECOME A GREATER CONCERN. LARGE HAIL WILL BE THE MAIN THREAT FROM
THESE STORMS BUT DAMAGING WINDS AND EVEN A ROGUE TORNADO CANNOT
BE RULED OUT.

OTHERWISE...A LARGE AREA OF POST-FRONTAL RAIN WILL DEVELOP LATER
TODAY WITH A FEW ELEVATED THUNDERSTORMS POSSIBLY REACHING THE
STRONG CATEGORY. SOME SMALL HAIL WILL THE PRIMARY RISK.

...FLOODING...
LOCAL DOWNPOURS OF ONE TO TWO INCHES WITH LOCALLY  HIGHER AMOUNTS
OVER A 6 HOUR PERIOD COULD RESULT IN PONDING OF WATER ON ROADWAYS
AND IN LOW LYING AREAS THROUGH TONIGHT ACROSS MUCH OF THE OUTLOOK
AREA.

FOR TONIGHT...RAIN WILL DEVELOP WIDESPREAD ACROSS THE ENTIRE
OUTLOOK AREA BUT THE THE HEAVIER RAINS SHOULD BE ALONG A LINE AND
JUST SOUTH OF IT FROM NATCHEZ TO CRYSTAL SPRINGS TO DE KALB.
THERE IS A POSSIBILITY OF A BAD OF 1 TO 2 INCHES WITH LOCALIZED
AMOUNT OF 3 INCHES IN A FEW AREAS WHERE THIS BAND FORMS. THE
RAINS SHOULD DIMINISH FROM NORTHWEST TO SOUTHEAST DURING THE
MORNING HOURS OF MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...
THERE IS A CHANCE OF A THREE TO FIVE DAY STRETCH THIS WEEK OF
WELL BELOW NORMAL TEMPERATURES WITH WIDESPREAD LOWS IN THE 20S
EACH MORNING ACROSS A GOOD PORTION OF THE OUTLOOK AREA. THESE
LOWS COULD AVERAGE SOME 10 TO 15 DEGREES BELOW NORMAL BUT LOOK
FOR THEM TO MODERATE LATE NEXT WEEKEND.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT FOR SOUTHEASTERN MISSISSIPPI.
OTHERWISE...ACTIVATION IS NOT EXPECTED FROM MONDAY THROUGH
SATURDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 4, 1:27 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     HAIL             GUNNISON                33.94N 90.95W
12/04/2005  0.88 INCH        BOLIVAR            MS   EMERGENCY MNGR

&&

BUTTS
Local storm report, Dec 4, 1:40 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
140 PM CST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             I-55 EXIT 38            31.54N 90.48W
12/04/2005  0.25 INCH        LINCOLN            MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED ALONG I-55 FROM EXIT 38 TO EXIT
            42.

&&

CLB
Local storm report, Dec 4, 2:41 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             RENOVA                  33.78N 90.72W
12/04/2005  0.50 INCH        BOLIVAR            MS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED BY SEVERAL SPOTTERS.

&&

CRAVEN
Local storm report, Dec 4, 2:44 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             HICKORY                 32.32N 89.02W
12/04/2005  0.25 INCH        NEWTON             MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED BY EMERGENCY MANAGER

&&

CLB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 11:21 PM CSTSevere Thunderstorm WarningJANBolivar54 min
Dec 3, 11:41 PM CSTSevere Thunderstorm WarningJANWashington64 min
Dec 3, 11:54 PM CSTSevere Thunderstorm WarningJANSunflower66 min
Dec 4, 12:16 AM CSTSevere Thunderstorm WarningJANBolivar14 min
Dec 4, 12:51 AM CSTSevere Thunderstorm WarningJANLeflore24 min
Dec 4, 1:07 AM CSTSevere Thunderstorm WarningJANCarroll30 min
Dec 4, 10:52 AM CSTSevere Thunderstorm WarningJANWashington38 min
Dec 4, 11:18 AM CSTSevere Thunderstorm WarningJANAdams57 min
Dec 4, 11:34 AM CSTSevere Thunderstorm WarningJANSunflower, Washington33 min
Dec 4, 12:14 PM CSTSevere Thunderstorm WarningJANFranklin46 min
Dec 4, 12:49 PM CSTSevere Thunderstorm WarningJANLowndes19 min
Dec 4, 1:04 PM CSTSevere Thunderstorm WarningJANBolivar, Washington26 min
Dec 4, 1:17 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower28 min
Dec 4, 1:31 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln29 min
Dec 4, 1:34 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower26 min
Dec 4, 2:04 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson26 min
Dec 4, 2:19 PM CSTSevere Thunderstorm WarningJANLauderdale, Newton48 min
Dec 4, 2:30 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren30 min
Dec 4, 2:34 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence26 min
Dec 4, 2:35 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower25 min
Dec 4, 3:00 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis30 min
Dec 4, 3:01 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey34 min
Dec 4, 3:30 PM CSTSevere Thunderstorm WarningJANWinston45 min
Dec 4, 3:30 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jefferson Davis, Jones, Smith45 min
Dec 4, 3:42 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison48 min
Dec 4, 4:08 PM CSTSevere Thunderstorm WarningJANLamar, Marion37 min
Dec 4, 4:17 PM CSTSevere Thunderstorm WarningJANCovington, Jones28 min
Dec 4, 4:44 PM CSTSevere Thunderstorm WarningJANNoxubee16 min
Dec 4, 4:50 PM CSTSevere Thunderstorm WarningJANLamar, Marion25 min
Dec 4, 5:52 PM CSTSevere Thunderstorm WarningJANForrest, Lamar, Marion53 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.